# SDR DLM88081371

- Difficulty date: January 23, 2007
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 51,615 hours, 41,596 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT EROSION AND DAMAGE FOUND TO INLET COWL OUTER COMPOSITE SKIN.  REPAIRED PER ERA 095803-14.
